MAUDE Adverse Event Report: THE FLEX COMPANY FLEX; REUSABLE MENSTRUAL CUP

THE FLEX COMPANY FLEX; REUSABLE MENSTRUAL CUP
Model Number 10046
Medical Device Problem Codes Difficult to Remove (1528); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that the pull-tab broke off their size 2 flex cup during attempted removal.As a result, the customer was unable to remove the cup themselves and was seen by a doctor for assistance with removal.The customer stated that the doctor did use tools to assist with removal, but did not specify which tools were used.Visit/treatment notes did not specify which tools were used and stated that the flex cup was removed in one piece.The cup had been inserted for approximately 18 hours at time of removal.The customer reported experiencing no adverse symptoms upon insertion, during use, and following the medically assisted product removal and was not prescribed any medication.The submission of this report is not an admission by the company that the use of the device in question caused or contributed to the customer event.

Brand Name
FLEX
Common Device Name
REUSABLE MENSTRUAL CUP
Manufacturer (Section D)
THE FLEX COMPANY
318 lincoln blvd
#204
venice CA 90291
Manufacturer (Section G)
SOUTHMEDIC INC.
50 alliance blvd
barrie, on L4M5K 3
CA   L4M5K3
Manufacturer Contact
cole rocca
318 lincoln blvd
#204
venice, CA 90291
4242092711
MDR Report Key21146385
Report Number3012971814-2025-00004
Device Sequence Number21115751
Product Code HHE
UDI-Device Identifier00851906007255
UDI-Public00851906007255
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10046
Device Lot NumberUNAVAILABLE
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2024
Initial Report FDA Received Date01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age33 YR
Patient SexFemale